Must Read
Hepatitis can lead to serious liver damage. We cover basics about liver anatomy and define hepatitis here. Plus info on the different types of hepatitis....
What are the major causes of Hepatitis A, Hepatitis B and Hepatitis C? Start here to learn what puts you at risk so that you can avoid the serious liver disease...
A list of the symptoms of each type of Hepatitis here. Plus, when you should seek medical attention for Hep signs and symptoms....
Hi,
I do not know if this is the right subfourm to be posting in, if it isn't please tell me so I can ask this in the correct section.

I am a 19 year old college student, before my incident in question I was healthy. Though from abstaining from excersie for a few months and beginning to work out again.

What I am worried about is a possible drug combination that I took over the past weekend. Halfway between roughly 12 servings of alcohol I took a hydrocodone (15/500), after 5 servings over the course of 2 hours is when I took it, then for an hour did not drink and then proceeded to consume 7 more servings of alcohol over the course of 4 hours. As the night progressed I smoked some tobacco and marijuana in the later part of the night.

For any and all symptoms that I have or had: In the morning I did throw up, however I feel it was from bad fast food that I consumed that night. After I threw up I fell asleep till late afternoon where for the rest of the day I had some abdominal discomfort and bloating. I feel that the abdominal pain was due to vomiting and my bloating was due to inflammation of my intestines because of the alcohol. Stool color and urine color has been consistent, with urine never reaching a medium amber threshold since the afternoon and thereof. I have some discomfor in my chest on my right side, I receive this kind of pain after smoking, and on my left side on occasion (maybe anxiety, im optimistic at this point).
After a day my abdominal pain has diminished but the pains in my chest on occasion are still there but random.

What I am worried about is if this will be permanently damaging to my liver, kidneys, heart, or even become fatal. I am worried as hell. I normally do not drink especially bindge drink, I may have something to drink maybe once a month if that. I also didn't know what I was doing when I took the hydrocodone, only until after in the morning when I was researching the affects of alcohol and hydrocodone did I realize the mistake I made.

I am never a person to do something as stupid as this, sadly this is the dumbest thing that I have done up to this point in all my decision making. I just need to know if I should go seek a doctor to do a liver blood panel and maybe a kidney blood panel test to see how my organs are fairing. I know what I did was irresponsible and exceptionally stupid.

I hope that what I have written is not excessive, I have tried to give as much relevant information that I can, if there is anything other information that is needed please ask. I really need some advice right now for what I should do, I do not know who to turn to. Please help.

ND
Did you find this post helpful?
|

User Profile
replied January 30th, 2017
Some general some symptoms of liver disease include nausea, vomiting, decreased appetite, ‎indigestion, change in stools, jaundice, itching, etc. ‎In severe conditions with greater liver dysfunction abdominal distension, swelling of the legs, ‎anorexia, lethargy could be evident. ‎

In case you have the above signs and symptoms, then additional tests including Urinalysis for bilirubinuria, Serum albumin, liver enzymes (ALT, AST, ALP, LDH), as well as a liver ultrasound - will be needed to evaluate the level of liver damage.

If all the tests are normal, then there is no reason for you to worry.

it would be recommended that you consult your doctor or a hepatologist for proper medical advice.

I hope this helps.


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Liver Disorders, Hepatitis A,B,C , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.